Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Holomorphic approximation on totally real submanifolds of a complex manifold


Authors: F. Reese Harvey and R. O. Wells Jr.
Journal: Bull. Amer. Math. Soc. 77 (1971), 824-828
MSC (1970): Primary 32E30, 32F05, 35N15, 46F15; Secondary 32A25
DOI: https://doi.org/10.1090/S0002-9904-1971-12820-3
MathSciNet review: 0289809
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. M. Čirka, Approximation by holomorphic functions on smooth submanifolds inCn, Mat. Sb. 78 (120) (1969), 101-123 =Math. USSR Sb. 7 (1969), 95-114. MR 39 #480. MR 239121
  • 2. H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. (2) 68 (1958), 460-472. MR 20 #5299. MR 98847
  • 3. H. Grauert and I. Lieb, Das Ramirezsche Integral und die Lösung der Gleichung $\bar \partial f=\alpha $ im Bereich der beschränkten Formen, Complex Analysis (Proc. Conf. Rice Univ., Houston, Tex., 1969), Rice University Studies, vol. 56, no. 2, Rice University, Houston, Tex., 1970, pp. 29-50. MR 42 #7938 MR 273057
  • 4. R. Harvey, Hyperfunctions and linear partial differential equations, Thesis, Stanford University, Stanford, Calif., 1966. MR 200604
  • 5. R. Harvey, The theory of hyperfunctions on totally real subsets of a complex manifold with applications to extension problems, Amer. J. Math. 91 (1969), 853-873. MR 41 #2051. MR 257400
  • 6. L. Hörmander and J. Wermer, Uniform approximation on compact sets in C, Math. Scand. 23 (1968), 5-21. MR 40 #7484. MR 254275
  • 7. A. Martineau, Distributions et valeurs au bord des fonctions holomorphes, Proc. Internat. Theory of Distributions Summer Inst. (Lisbon, 1964), Inst. Gulbenkian Ci., Lisbon, 1964, pp. 193-326. MR 36 #2833. MR 219754
  • 8. R. Nirenberg and R. O. Wells, Jr., Approximation theorems on differentiable submanifolds of a complex manifold, Trans. Amer. Math. Soc. 142 (1969), 15-35. MR 39 #7140. MR 245834
  • 9. E. Ramírez de Arellano, Ein Divisions problem und Randintegraldarstellungen in der komplexen Analysis, Math. Ann. 148 (1970), 172-187. MR 269874

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32E30, 32F05, 35N15, 46F15, 32A25

Retrieve articles in all journals with MSC (1970): 32E30, 32F05, 35N15, 46F15, 32A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12820-3

American Mathematical Society